# SDR DALA2025052203969

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 33,468 hours, 12,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7165094) CAPTAINS FWD WINDSHIELD EXPERIENCED LOUD CRACKLING ARCHING AT HIGH ALTITUDE NEAR WEATHER SYSTEMS. FOUND ELEC TAPS ON WINDOW LOOSE BEFORE REMOVAL, ALSO FOUND HEAT ON WRONG LUG FOR H11. FINISHED INSTALLATION REF B737 AMM 56-11. REPLACED LEFT FRONT WHCU PER B737AMM 30-11. BITE CKS GOOD WINDOW HET OPS NML.
